# SDR ASAA2015030910896

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 23,829 hours, 7,368 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ZONE TEMP LIGHT ILLUMINATED FWD CAB.  ACFT GROUNDED.  PERFORMED BITE TEST OF NR 1 & NR 2 TEMP CONTROLLER, CLEARED FAULT- NO DEFECTS NOTED.  ZONE TEMP LT EXTINGUISHED.
